Top 10 Cough Medicine for Adults – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Theraflu

#ad

Daytime and Nighttime Cough and Cold Medicine for Cough Relief, Berry Flavor, 8.3 Fl Oz Pack of 2, Theraflu ExpressMax Severe Cold and Cough Medicine

#ad
Theraflu #ad - Both cold and cough syrups contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime syrup also contains dextromethorphan HBr and nighttime contains Diphenhydramine HCI. Package contains one 8. 3 fl oz bottle of theraflu expressmax severe cold and Cough Daytime Cough and Cold Medicine, Berry Flavor and one 8.

3 fl oz bottle of theraflu expressMax Severe Cold and Cough Nighttime Cough and Cold Medicine, Berry Flavor. Delivers powerful pain relief, along with relief from sore throat, headache relief and nasal congestion relief, fever and cough. Daytime and nighttime cough syrup formulations provide a unique warming sensation and delivers fast cough, cold and sore throat relief.

Adults and children 12 years and older: take 30mL of either daytime or nighttime cold medicine every four hours as needed for cold and cough symptom relief. Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing. The nighttime syrup formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Both syrups come in a delicious berry flavor.
BrandTheraflu #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length1.63 Inches
Weight16.6 ounces
Width5.75 Inches
Part Number300678125167
Model300678125167

2. Robitussin

#ad

Robitussin Tablet 12 Hour Cough and Mucus Relief Extended-Release, Controls Cough, Thins and Loosens Mucus, Alcohol Free, 16 Count, 1 Tablet every 12 Hours

#ad
Robitussin #ad - Powerful cough suppressant dextromethorphan HBr to help reduce the urge to cough, and COUGH. Available in 4ct, 8ct, and 16ct tablets so youre free from cough and chest congestion. Its never just a cough, so get fast anD EFFECTIVE relief from your cough symptoms for 12 hours. This first 12-hour maximum-strength mucus & cough relief tablet from Robitussin not only works to control your cough, but it also thins and loosens mucus to send cough and cold symptoms packing. Expectorant guaifenesin to thin and loosen your phlegm and mucus congestion.
BrandRobitussin #ad
ManufacturerGlaxoSmithKline #ad
Height3.88 Inches
Length0.88 Inches
Width3.5 Inches
Part Number300318765166
Model300318765166

3. Robitussin

#ad

Berry Flavor, 4 Fl Oz, Robitussin Maximum Strength Nighttime Cough DM, Cough Medicine for Adults

#ad
Robitussin #ad - One 4 fluid ounce bottle of robitussin Maximum Strength Nighttime Cough DM, Cough Medicine for Adults, Berry Flavor. Provides cough relief as well as relief from symptoms due to hay fever or other upper respiratory allergies. Robitussin nighttime DM Cough Medicine provides soothing relief in a great-tasting, berry flavor. Liquid cough suppressant that is easy and quick to take. Nighttime cold medicine formulated to control your impulse to cough to help you sleep.
BrandRobitussin #ad
ManufacturerGlaxoSmithKline #ad
Height5 Inches
Length1.9 Inches
Weight0.43 Pounds
Width1.9 Inches
Part NumberI00000741
Model300318718131

4. Robitussin

#ad

Cough Medicine for Adults Made with Real Honey for Flavor- 8 Fl Oz Bottle, Robitussin Maximum Strength Honey Nighttime Cough DM

#ad
Robitussin #ad - Gluten free robitussin honey cough medicine is free of artificial colors and contains 19. 2% real, grade a true Source Certified Honey in each dose.

Robitussin dm nighttime cough syrup contains an antihistamine to relieve runny nose and sneezing and a cough suppressant that controls the urge to cough, providing cough relief. Robitussin honey cough suppressant for adults that's easy to measure and administer. One 8 fluid ounce bottle of robitussin maximum Strength Honey Nighttime Cough DM, Cough Medicine for Adults Made with Real Honey for Flavor. Maximum strength robitussin Nighttime Cough DM relieves your toughest cold and cough symptoms.
BrandRobitussin #ad
ManufacturerGlaxoSmithKline #ad
Height6.25 Inches
Length2.38 Inches
Weight0.25 Pounds
Width2.38 Inches
Part NumberB07CWFJV68
Model300318758182

5. Mucinex

#ad

6 Fl Oz Pack of 2, Mucinex Maximum Strength Severe Congestion & Cough & Nightshift Cold & Flu Liquid For Multi-Symptom Relief

#ad
Mucinex #ad - Usage: use as directed; For ages 12+ years. Mucinex fast-max severe congestion & cough active ingredients: Contains Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant. 1 trusted cold & cough brand: mucinex is the #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand.

Cold & flu symptom night relief: mucinex nightshift cold & Flu reduces Fever, Sneezing, Sore Throat, Coughing, Minor aches and Pains, relieves Headache, Runny Nose for a better morning. Powerful multi-symptom relief: this combo pack of Maximum Strength Mucinex Fast Max Severe Congestion & Cough and NightShift Cold & Flu provides powerful multi-symptom relief for your worst symptoms. Cover your out-of-pocket expenses with pre-tax dollars.

Mucinex nightshift cold & flu active ingredients: Contains Acetaminophen - Pain reliever and fever reducer; Dextromethorphan HBr - Cough suppressant; Triprolidine HCl – Antihistamine. Severe congestion & cough symptom relief: maximum strength mucinex fast-Max Severe Congestion & cough has a triple action formula that relieves nasal and chest congestion, Controls Cough and Thins & Loosens Mucus. Fsa & hsa eligible: save up to 30%.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.77 Inches
Length1.44 Inches
Weight1 Pounds
Width5.01 Inches

6. Mucinex

#ad

1200mg, 42 Count Pack of 1, Mucinex Chest Congestion Maximum Strength 12 Hour Extended Release Tablets Relieves Chest Congestion Caused by Excess Mucus#1 Doctor Recommended OTC expectorant

#ad
Mucinex #ad - Bi-layer tablet: a unique bi-layer tablet, one layer for immediate release and one layer for extended release so the medicine starts to release right away and last for up to 12 hours. Powerful symptom relief: Maximum Strength Mucinex 12 hour relieves chest congestion and thins and loosens mucus.

Continuous relief: maximum strength Mucinex lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours. Active ingredient: contains Guaifenesin which is an expectorant that relieves chest congestion and thins & loosens mucus making cough more productive.

Usage: use as directed; Adults and Children 12 years of age and over. 1 trusted cold & cough brand: mucinex is the #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand. Maximum strength mucinex chest congestion medicine: Clinically proven to last up to 12 hours and provide relief for your severe chest congestion and make cough more productive congestion.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height3.5 Inches
Length1.38 Inches
Weight0.12 Pounds
Width5 Inches
Part NumberLA-XEU2-4Y52
ModelLA-XEU2-4Y52

7. Theraflu

#ad

Theraflu ExpressMax Severe Cold and Cough 8.3 oz Syrup Plus Multi-Symptom Severe Cold 6 ct Powder

#ad
Theraflu #ad - Multi-symptom cold medicine that provides powerful relief from severe cold and flu symptoms such as sore throat, minor body aches and pains, headache, sinus congestion, cough and fever. Theraflu multi-symptom severe cold and flu medicine packets have delicious green tea and honey lemon flavors, and ExpressMax severe cough syrup has a pleasant berry flavor.

Theraflu expressmax cold and cough medicine provides a unique warming sensation for fast relief and is easy to take for on the go treatment. Thadults and children ages 12 and older take this flu remedy every four hours as needed for cold and flu symptom relieferaflu daytime cold medicine provides symptom relief without drowsiness, while nighttime cough medicine relieves symptoms to help you get a good night's sleep.

Theraflu cold relief packets dissolve quickly in hot water for daytime cough medicine and flu relief that is as easy as making a cup of tea, great for stocking up on for cold and flu season. Package contains 6 powder packets of theraflu Multi-Symptom Severe Cold Powder and one 8. 3 oz bottle of theraflu ExpressMax Severe Cold and Cough Syrup.
BrandTheraflu #ad
ManufacturerGlaxoSmithKline #ad
Part Number60000000133201
Model60000000133201

8. ALKA-SELTZER PLUS

#ad

Alka-Seltzer Plus Maximum Strength Cough, Mucus & Congestion Powermax Liquid Gels, 24 Count

#ad
ALKA-SELTZER PLUS #ad - Provides powerful maximum multi-symptom relief from nasal congestion, body ache, chest congestion, cough, sore throat, headache, Sinus pressure & Congestion and fever. Each box containing 24 Liquid gels, 1 dose 2 Liquid gels. 25% smaller than original liquid gel: Alka seltzer plus cold maximum strength cough, mucus & Congestion Powermax gels have a concentrated formula to provide powerful fast relief. Use as directed. Fast cold relief so you can get back to your busy life.
BrandALKA-SELTZER PLUS #ad
ManufacturerAmazonUs/1C1AT #ad
Height5 Inches
Length3.5 Inches
Width1.5 Inches

9. Vicks

#ad

Max Strength Relief for Fever, 2 x 12 oz Bottles, 1 NyQuil, Sore Throat, 1 DayQuil, Sinus Pressure, Honey Flavor, Vicks DayQuil & NyQuil Severe Honey Combo Pack, Stuffy Nose, Cold & Flu Medicine

#ad
Vicks #ad - Great-tasting honey flavored dayquil and nyquil: Get the same cold & flu relief you expect from DayQuil & NyQuil SEVERE in a great-tasting honey-licious flavor. Powerful cold & flu relief: dayquil and NyQuil SEVERE Honey formulas are flavored with real honey & temporarily relieve common cold & flu symptoms.

Powerful, maximum strength 9-symptom relief day and night: Use non-drowsy DayQuil SEVERE Honey for daytime and at night try NyQuil SEVERE Honey for fast relief so you can rest. Proven relief for your worst cold & flu symptoms: life doesn’t stop when you have a cold, NyQuil and DayQuil SEVERE Honey tackle your most bothersome cold & flu symptoms taking you from 9 to none. World's #1 selling otc cough and cold brand** vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms.
BrandVicks #ad
ManufacturerAmazonUs/PRFZ7 #ad
Height7.4 Inches
Length5.47 Inches
Weight1.68 Pounds
Width2.21 Inches
Part Number80344198

10. Nature's Way

#ad

8 Oz. Nature's Way Brands, B&T Nighttime Cough & Bronchial Syrup for Restful Sleep Homeopathic

#ad
Nature's Way #ad - Helps to soothe the throat and clear bronchial congestion, restful sleep syrup. No artificial flavors or colors. Clears bronchial congestion. Relieves coughs. Non-Narcotic.
BrandNature's Way #ad
ManufacturerNature's Way #ad
Height6.25 Inches
Length2.25 Inches
Weight0.71 Pounds
Width2.25 Inches
Part Number21900694
Model21900694